# SDR FDEA202209022138

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 37,321 hours, 22,837 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6953919U6
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR 1 EACH BRACKET HAS A CRACK INDICATION AT THE UPPER FWD CORNER OF THE DOOR MARKED AND   STREAMER ATTACHED REMOVED & REPLACED FWD CARGO DOOR BRACKET FWD CORNER IAW BAC DWG 143N6603 REV C.
